# SDR RAIA970305

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 13711543L401
- Condition: Failed
- Location: Lt Engine
- Part time: 9,444 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7071 - LEFT ENGINE ONLY MADE 80 PERCENT TORQUE.  MAINTENANCE REPLACED LEFT ENGINE P3 BLEED LINE.  (M)
